MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK PATELLA RESURFACING ROUND DOME-32MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK PATELLA RESURFACING ROUND DOME-32MM; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Catalog Number 180320-3
Medical Device Problem Codes Degraded (1153); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "revision of a pfj due to patella wear.Initial case done (b)(6) 2018.Patella flaked and worn #".
 
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a mako patella was reported.The event was confirmed through visual inspection of the provided photos.Method & results: -device evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted mako patella.From the photographs provided there is evidence of biological matter and the patella appears worn and there are material fragments present, most likely as a result of explantation.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: it was reported that the patient was revised, 'revision of a pfj due to patella wear.' the reported device was not returned however photographs were provided for review.The photographs show a recently explanted mako patella.From the photographs provided there is evidence of biological matter and the patella appears worn and there are material fragments present, most likely as a result of explantation.No further investigation for this event is possible at this time.If device/additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
No new information.

Brand Name
MCK PATELLA RESURFACING ROUND DOME-32MM
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key22919807
Report Number3005985723-2025-00401
Device Sequence Number18699680
Product Code NPJ
UDI-Device Identifier00848486000363
UDI-Public00848486000363
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Catalogue Number180320-3
Device Lot Number12020816-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexFemale